On Sequences of Squares with Constant Second Differences
Artikel i vetenskaplig tidskrift, 2006

The aim of this paper is to study sequences of integers for which the second differences between their squares are constant. We show that there are infinitely many nontrivial monotone sextuples having this property and discuss some related problems.

second difference

equence of squares

elliptic curve

Författare

J. Browkin

Juliusz Brzezinski

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Canadian Mathematical Bulletin

Vol. 49 4 481-491

Ämneskategorier

Matematik